# SDR JJB2001F00002

- Difficulty date: July 26, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N836CA
- Make and model: Beech 1900D
- Aircraft serial: UE407
- Engine: Pwa PT6*
- System (JASC): 2701 · Control Column Section
- Part: Rivet
- Part number: NAS1738B4
- Condition: Backed Out
- Location: Control Column
- Part time: 1,233 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED EXCESSIVE CONTROL COLUMN MOVEMENT BEFORE ACHIEVING ANY PITCH CONTROL.   NOTE:  CONTROL COLUMN LOWER BEARING LOOSE, RIVETS BACKED OUT.  BOTH SIDES OF COLUMN.  MS 20218-2 BEARING (2 EA)  100-524119 WELD ASSY COLUMN.
